# SDR QXEA200701789

- Difficulty date: November 29, 2007
- Submitted: December 8, 2007
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 1,624 hours, 1,555 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 3431
- Condition: Inoperative
- Location: Deice Sys
- Part time: 982 hours, 940 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- DEICE PRESSURE LIGHT ILLUMINATED FOUR TIMES ON APPROACH.  RAN CHECKLIST EACH TIME AND THE LIGHT WENT OUT, BUT THEN LATER CAME BACK.  MAINTENANCE REPLACED THE NR 2 DDV.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
